# SDR DALA2018112606869

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 79,627 hours, 35,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT ON FLAP ON LEFT HAND WING. REPLACED IAW AMM 27-51-44-400-011-4.
